Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 746951, 12 pages
http://dx.doi.org/10.1155/2008/746951
Research Article

A Delayed Epidemic Model with Pulse Vaccination

1Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China
2School of Sciences, Jimei University, Xiamen 361021, China

Received 14 November 2007; Revised 7 January 2008; Accepted 18 February 2008

Academic Editor: Leonid Berezansky

Copyright © 2008 Chunjin Wei and Lansun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Pang and L. Chen, “A delayed SIRS epidemic model with pulse vaccination,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1629–1635, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bulletin of Mathematical Biology, vol. 60, pp. 1123–1148, 1998. View at Google Scholar · View at Zentralblatt MATH
  3. G. Li and Z. Jin, “Global stability of a SEIR epidemic model with infectious force in latent, infected and immune period,” Chaos, Solitons and Fractals, vol. 25, no. 5, pp. 1177–1184, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. L. Cooke and P. van den Driessche, “Analysis of an SEIRS epidemic model with two delays,” Journal of Mathematical Biology, vol. 35, no. 2, pp. 240–260, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Wang, “Global behavior of an SEIRS epidemic model with time delays,” Applied Mathematics Letters, vol. 15, no. 4, pp. 423–428, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Meng, L. Chen, and H. Cheng, “Two profitless delays for the SEIRS epidemic disease model with nonlinear incidence and pulse vaccination,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 516–529, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Anderson and R. May, Population Biological of Infectious Disease, Springer, Heidelberg, Germany, 1982.
  9. R. Anderson and R. May, Infectious Disease of Human: Dynamics and Control, Oxford University Press, Oxford, UK, 1991.
  10. M. D. Jong, O. Diekmann, and J. Heesterbeek, “How dose transmisson depend on population size,” in Human Infectious Disease. Epidemic Models, D. Mollison, Ed., pp. 84–94, Cambridge University Press, Cambridge, UK, 1995. View at Google Scholar
  11. W.-M. Liu, S. A. Levin, and Y. Iwasa, “Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models,” Journal of Mathematical Biology, vol. 23, no. 2, pp. 187–204, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. S. Chen and J. Chen, Nonlinear Biological Dynamics System, Scientific Press, China, 1993.
  13. S. Tang and L. Chen, “The effect of seasonal harvesting on stage-structured population models,” Journal of Mathematical Biology, vol. 48, no. 4, pp. 357–374, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Yan, A. Zhao, and J. J. Nieto, “Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka-Volterra systems,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 509–518, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Zhang and Y. Liu, “Global attractivity for certain impulsive delay differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 52, no. 3, pp. 725–736, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  17. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at Zentralblatt MATH · View at MathSciNet